# SDR SWAA2023011783557

- Difficulty date: December 19, 2022
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 44,739 hours, 27,195 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND THE FASTENER AT NR 3 SLAT LOWER SURFACE   REMOVED DAMAGE IAW SRM 57-42-01-2R-8 REPAIR 8 PAR 4.F(1).   HFEC INSPECTED CUTOUT AREA IAW NDTM PART 6 51-00-00 PROCEDURE 23 FABRICATED, LOCATED, DRILLED, DEBURRED, APPLIED CHEMICAL CONVERSION COAT,  PRIMED REPAIR DOUBLER, AND FILLER  IAW SRM SRM 57-42-01-2R-8, REPAIR 8, PAR 4.F(3)-(9).  INSTALLED COUNTERSINK REPAIR WASHERS IAW SRM SRM 57-42-01-2R-8, REPAIR 8 PAR 4.F(3)(G).  INSTALLED THE DOUBLER AND FILLER IAW SRM 57-42-01-2R-8, REPAIR 8, PAR 4.H(1-3).
